|Lypodystropy and regaining fat mass
Nov 12, 2005
Response from Dr. Conway
Zerit is a drug that has been associated with lipodystrophy quite significantly. If your viral load is undetectable, the easiest approach would be to switcht the Zerit to another nucleoside analogue as a single drug change strategy. The risk of this maneuver is extremely low, based on its extensive evaluation in clinical trials. If this is not possible, you need to discuss with your provider how you can design a strategy to eliminate the Zerit from your regimen. Hopefully, one of these two approaches will address your question...
Low body temp = infection?
Just diagnosed with HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Staph Infection In The Vaginal Area
- Can You Get Hiv From A Lancet Needle?
- Deep Kissing And Sucking Neck Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.